# SDR REXA2022020900191

- Difficulty date: January 21, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 30,816 hours, 21,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R IS CORRODED FROM FS 280 TO FS 333.
"REPAIRED STRINGER 25R FROM FS 280 TO FS 333 IAW ENDEAVOR EA           
CRJ 953-12643, REV IR DATED 1/5/22. REMOVED AND REINSTALLED INSULATION
IAW CRJ900 AMM'S 25-84-00-000/400-801-A05 FROM FS 280 TO FS 333 FROM  
STGR 25R TO 26R. WVAC EMP # "
